Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleProof of the Faug`ere criterion for the F5 algorithm.
Author(s) Oleg N. German
TypeArticle in Journal
AbstractThe validity of the Faugère criterion for the F5 algorithm is established.
KeywordsF5 algorithm, Faugère criterion, Gröbner basis, polynomial ideal, head term
ISSN0001-4346; 1573-8876/e
URL http://link.springer.com/article/10.1134%2FS0001434610090191
LanguageEnglish
JournalMath. Notes
Volume88
Number4
Pages479--486
PublisherSpringer US, New York, NY; Pleiades Publishing, New York, NY; MAIK ``Nauka/Interperiodica
Year2010
Edition0
Translation No
Refereed No
Webmaster